17th October 2019

chemotherapy
16

What do you call numbness in the feet?

The feeling of tingling or numbness in your hands or feet is called peripheral neuropathy. Peripheral neuropathy can be a side effect of some chemotherapy (chemo) medicines. It is caused by damage to the nerves that send signals between the arms and legs and the central nervous system.

Correspondingly, what causes numbness on bottom of feet?

Diabetic neuropathies are a group of nerve disorders caused by nerve damage from diabetes. Numbness or tingling in the feet is the first symptom for many with nerve damage from diabetes. This is called peripheral neuropathy. The numbness and accompanying symptoms are often worse at night.

What vitamin deficiency causes tingling in feet?

What vitamin deficiencies cause tingling hands and feet? Vitamins E, B1, B6, B12, and niacin are essential for healthy nerve function. A B12 deficiency, for example, can lead to pernicious anemia, an important cause of peripheral neuropathy. However, too much B6 also can cause tingling in the hands and feet.

What can be done for neuropathy in the feet?

Besides medications used to treat conditions associated with peripheral neuropathy, medications used to relieve peripheral neuropathy signs and symptoms include: Pain relievers. Over-the-counter pain medications, such as nonsteroidal anti-inflammatory drugs, can relieve mild symptoms.
Write Your Answer

Rate

100% people found this answer useful, click to cast your vote.

5 / 5 based on 2 votes.

Bookmark

Press Ctrl + D to add this site to your favorites!

Share